Alert archive / Ohio / Gale Warnings in 2014
Gale Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Apr 4, 2014, 3:26 AM EDT. It took effect at Apr 4, 2014, 4:00 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2014, 3:26 AM EDT (07:26 UTC)
- In effect from
- Apr 4, 2014, 4:00 PM EDT
- Expired
- Apr 5, 2014, 10:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
445 WHUS71 KCLE 040726 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 AM EDT FRI APR 4 2014 LEZ142>146-162>166-041530- /O.UPG.KCLE.GL.A.0007.140404T2000Z-140405T0800Z/ /O.NEW.KCLE.GL.W.0012.140404T2000Z-140405T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 326 AM EDT FRI APR 4 2014 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES BY LATE THIS AFTERNOON AND REMAIN HIGH AS THEY SHIFT TO THE WEST OVERNIGHT. * WAVES: IN ICE FREE AREAS WILL REACH UP TO 8 FEET. THE STRONG SOUTHWEST TO WESTERLY WINDS COULD CAUSE MOVEMENT OF ANY REMAINING ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-147>149-167>169-041530- /O.UPG.KCLE.GL.A.0007.140405T0200Z-140405T1400Z/ /O.NEW.KCLE.GL.W.0012.140405T0200Z-140405T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 326 AM EDT FRI APR 4 2014 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES LATE THIS EVENING AND REMAIN HIGH INTO SATURDAY MORNING AS THEY SHIFT TO THE WEST. * WAVES: THE LAKE IS MOSTLY ICE COVERED. THE STRONG SOUTHWEST TO WEST WINDS COULD CAUSE MOVEMENT OF THE ICE SHEET...POSSIBLY OBSTRUCTING SHIPPING CHANNELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
357 WHUS71 KCLE 041422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1022 AM EDT FRI APR 4 2014 LEZ142>146-162>166-042230- /O.CON.KCLE.GL.W.0012.140404T2000Z-140405T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 1022 AM EDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM SATURDAY FOR THE WEST HALF OF LAKE ERIE. * WINDS: SOUTHWEST WINDS WILL BECOME WEST AND INCREASE TO 40 KNOT GALES BY EARLY THIS EVENING. WIND WILL DIMINISH SATURDAY MORNING. * WAVES: IN ICE FREE AREAS WILL REACH UP TO 8 FEET. THE STRONG SOUTHWEST TO WESTERLY WINDS WILL CAUSE MOVEMENT OF THE REMAINING ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-147>149-167>169-042230- /O.CON.KCLE.GL.W.0012.140405T0200Z-140405T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1022 AM EDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM SATURDAY FOR THE EAST HALF OF LAKE ERIE. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES LATE THIS EVENING. WIND WILL BECOME WEST AND BEGIN TO DECREASE SATURDAY MORNING. * WAVES: THE EAST HALF OF THE LAKE IS MOSTLY ICE COVERED. THE STRONG SOUTHWEST TO WEST WINDS WILL CAUSE MOVEMENT OF THE ICE FIELD WHICH WILL LIKELY CLOSE ANY OPEN SHIPPING CHANNELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
581 WHUS71 KCLE 041956 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 356 PM EDT FRI APR 4 2014 LEZ142>146-162>166-050400- /O.CON.KCLE.GL.W.0012.140404T2000Z-140405T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 356 PM EDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY FOR THE WEST HALF OF LAKE ERIE. * WINDS: SOUTHWEST WINDS WILL BECOME WEST AND INCREASE TO 40 KNOT GALES THIS EVENING. WIND WILL DIMINISH SATURDAY MORNING. * WAVES: IN ICE FREE AREAS WILL REACH UP TO 8 FEET. THE STRONG SOUTHWEST TO WESTERLY WINDS WILL CAUSE MOVEMENT OF THE REMAINING ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN SAFE HARBOR. && $$ LEZ061-147>149-167>169-050400- /O.CON.KCLE.GL.W.0012.140405T0200Z-140405T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 356 PM EDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM SATURDAY ON THE EAST HALF OF LAKE ERIE. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES LATE THIS EVENING. WIND WILL BECOME WEST AND BEGIN TO DECREASE SATURDAY MORNING. * WAVES: THE EAST HALF OF THE LAKE IS MOSTLY ICE COVERED. THE STRONG SOUTHWEST TO WEST WINDS WILL CAUSE MOVEMENT OF THE ICE FIELD WHICH WILL LIKELY CLOSE ANY OPEN SHIPPING CHANNELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
658 WHUS71 KCLE 050212 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1012 PM EDT FRI APR 4 2014 LEZ061-147>149-167>169-051015- /O.CON.KCLE.GL.W.0012.000000T0000Z-140405T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1012 PM EDT FRI APR 4 2014 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EDT SATURDAY. * WINDS: SOUTHWEST WINDS TO 35 KNOT GALES WILL BECOME WEST OVERNIGHT AND THEN DECREASE SATURDAY MORNING. * WAVES: THE EAST HALF OF THE LAKE IS MOSTLY ICE COVERED. THE STRONG SOUTHWEST TO WEST WINDS WILL CAUSE MOVEMENT OF THE ICE FIELD WHICH WILL LIKELY CLOSE ANY OPEN SHIPPING CHANNELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-162>164-050800- /O.CON.KCLE.GL.W.0012.000000T0000Z-140405T0800Z/ /O.NEW.KCLE.LO.Y.0002.140405T0212Z-140405T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1012 PM EDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS: WEST GALES TO 35 KNOTS WILL DIMINISH LATE TONIGHT. * WAVES: IN ICE FREE AREAS WILL REACH UP TO 5 FEET. THE STRONG WESTERLY WINDS WILL CAUSE MOVEMENT OF THE REMAINING ICE. * LOW WATER: THE STRONG WEST WINDS WILL CAUSE THE WATER LEVEL TO BRIEFLY DROP TO BETWEEN 6 AND 12 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION DURING THE OVERNIGHT. THE CRITICAL MARK IS AT ZERO WHICH IS LOW WATER DATUM. AT 10 PM EDT THE WATER LEVEL AT TOLEDO WAS NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN SAFE HARBOR. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-146-165-166-050800- /O.CON.KCLE.GL.W.0012.000000T0000Z-140405T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 1012 PM EDT FRI APR 4 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY. * WINDS: WEST WINDS TO 35 KNOTS GALES WILL DIMINISH LATE TONIGHT. * WAVES: IN ICE FREE AREAS WILL REACH UP TO 8 FEET. THE STRONG WESTERLY WINDS WILL CAUSE MOVEMENT OF THE REMAINING ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE REMAIN IN SAFE HARBOR. && $$
549 WHUS71 KCLE 050712 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 AM EDT SAT APR 5 2014 LEZ142>144-162>164-050815- /O.CAN.KCLE.GL.W.0012.000000T0000Z-140405T0800Z/ /O.CAN.KCLE.LO.Y.0002.000000T0000Z-140405T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 312 AM EDT SAT APR 5 2014 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS HAVE DIMINISHED BELOW GALE FORCE AND WILL CONTINUE TO DIMINISH TODAY. WITH WINDS STARTING TO DIMINISH...WATER LEVELS ON THE WESTERN BASIN OF LAKE ERIE HAVE STARTED TO RISE AND ARE CROSSING BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS WILL CONTINUE TO RISE TODAY AS WINDS DIMINISH. $$ LEZ145-146-165-166-050815- /O.CAN.KCLE.GL.W.0012.000000T0000Z-140405T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 312 AM EDT SAT APR 5 2014 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED BELOW GALE FORCE AND WILL CONTINUE TO DIMINISH TODAY. $$ LEZ061-147>149-167>169-051400- /O.CON.KCLE.GL.W.0012.000000T0000Z-140405T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 312 AM EDT SAT APR 5 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: WEST GALES 35 KNOTS WILL DIMINISH TODAY. WINDS ARE EXPECTED TO DROP BELOW GALE FORCE BY 10 AM THIS MORNING. * WAVES: THE EAST HALF OF THE LAKE IS MOSTLY ICE COVERED. THE STRONG WEST WINDS WILL CAUSE MOVEMENT OF THE ICE FIELD WHICH WILL LIKELY CLOSE ANY OPEN SHIPPING CHANNELS ON THE EAST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Apr 4, 1:57 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 4, 1:57 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
157 AM EDT FRI APR 4 2014
.SYNOPSIS...
LOW PRESSURE OVER KANSAS WILL MOVE NORTHEAST ACROSS MICHIGAN BY LATE
FRIDAY. THE WARM FRONT WILL MOVE NORTH OF THE AREA ON FRIDAY
MORNING...THEN A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY
AFTERNOON. HIGH PRESSURE FROM THE PLAINS STATE WILL CROSS THE LOWER
GREAT LAKES BY SUNDAY. LOW PRESSURE FROM TEXAS WILL MOVE
NORTHEAST ACROSS OHIO LATE MONDAY WITH A TRAILING COLD FRONT
CROSSING THE AREA.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
RAIN OVER EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WILL
CONTINUE TO TAPER OFF OVER THE NEXT SEVERAL HOURS. HOWEVER...THE
RESPITE FROM THE RAIN WILL BE SHORT LIVED. A WARM FRONT DRAPED
ACROSS SOUTHERN OHIO WILL LIFT NORTH LATE TONIGHT AND EARLY
FRIDAY MORNING...BRINGING THE NEXT ROUND OF SHOWERS. PORTIONS OF
NORTHWEST OHIO THAT ALREADY HAD ABOUT AN INCH OF RAIN TODAY MAY
SEE MORE FLOODING WITH THE SECOND ROUND OF SHOWERS. A FLOOD WATCH
IS IN EFFECT FOR THESE AREAS FROM EARLY FRIDAY MORNING INTO EARLY
FRIDAY AFTERNOON.
THERE ARE A WIDE RANGE OF TEMPERATURES ACROSS THE AREA TONIGHT.
NORTHWEST OHIO IS COOLER WITH TEMPERATURES IN THE MID 30S DUE TO
EASTERLY WINDS FLOWING OVER ICE-COVERED LAKE ERIE. CLEVELAND IS A
BIT WARMER WITH TEMPERATURES IN THE MID 40S DUE TO DOWNSLOPING
WINDS. ELSEWHERE...TEMPERATURES ARE GENERALLY IN THE 40S.
TEMPERATURES NEAR THE LAKESHORE WILL REMAIN NEARLY STEADY
OVERNIGHT WITH LIGHT WINDS AND CLOUDY SKIES. TEMPERATURES IN THE
SOUTHERN PORTION OF THE FORECAST AREA WILL SLOWLY
WARM...ESPECIALLY TOWARDS MORNING...AS THE WARM FRONT LIFTS NORTH
AND WINDS SHIFT TO THE SOUTH.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
THE MORNING SHOWERS AND STORMS SHOULD LIFT NORTH ON FRIDAY AND THE
COLD FRONT IS PROGGED TO COME RELATIVELY QUICKLY. NOT SURE IF THE
WARM FRONTAL RAIN AND THE COLD FRONTAL SHOWERS WILL JUST MERGE
TOGETHER OR WILL THERE BE A BREAK...TRUE WARM SECTOR...IN WHICH A
BONIFIDE SQUALL LINE COULD TRY TO GET GOING. IF ANYTHING...IT
MIGHT JUST FIGHT TO BE A FINE LINE OF CONVECTION RIGHT ALONG THE
FRONT. IN ANY CASE...WILL CONTINUE TO FORECAST THUNDER AND IF WE
WERE TO GET A LINE GOING...THERE COULD BE STRONG WINDS AND PERHAPS
EVEN HAIL AS IT STARTS TO COOL ALOFT.
WE SHOULD BE ABLE TO SNEAK INTO THE WARM SECTOR FOR A SHORT
PERIOD FRIDAY. MY TEMPERATURES MAY BE OPTIMISTIC BUT MY FORECAST
HIGH TEMPS ENDED UP BEING CLOSE TO GUIDANCE. BECOMING WINDY ON
FRIDAY... MAINLY WITH THE FRONTAL PASSAGE AND AFTER THE FRONT AS
THE BETTER MIXING DEVELOPS.
STRONG COLD ADVECTION FRIDAY EVENING AND THERE COULD BE A FEW SNOW
SHOWERS BY EARLY SATURDAY MORNING ALTHOUGH IT WILL TAKE A WHILE TO
GET THE BOUNDARY LAYER TO COOL OFF. ANY RAIN/SNOW SHOWERS SHOULD
TAPER OFF SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS IN. HIGHS
MOSTLY IN THE 40S ON SATURDAY.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUNDAY WILL BE DRY AS HIGH PRESSURE BUILDS TO THE EAST COAST. THE
NEXT LOW PRESSURE SYSTEM TO KEEP AN EYE ON WILL APPROACH FROM THE
GULF COAST ON MONDAY. THIS SYSTEM BRINGS ANOTHER PLUME OF GULF
MOISTURE AND RAIN LOOKS LIKELY SO INCREASED POPS TO 60-80 PERCENT.
MODELS NOT IN VERY GOOD AGREEMENT WITH THE DEGREE OF COLD AIR TO
FOLLOW IN THE WAKE OF THIS SYSTEM AND WENT WITH A BLEND FOR THE
FORECAST. HIGH PRESSURE WILL RETURN AGAIN BY WEDNESDAY.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VERY MOIST AIRMASS COVERS THE REGION TONIGHT AND EXPECT IT TO
REMAIN THAT WAY THROUGH THE MORNING. IFR AND LOWER CONDITIONS WILL
OCCUR AT MOST LOCATIONS. THE ONLY EXCEPTION WILL BE FOR THE ERIE
AREA UNTIL BETWEEN 10Z AND 12Z WHEN WINDS BEGIN TO SWING AROUND TO
A SOUTHERLY DIRECTION.
RAIN WILL SPREAD INTO THE REGION FROM SOUTHWEST TO NORTHEAST
THROUGH MID MORNING. THERE COULD BE SOME EMBEDDED THUNDER AND HAVE
COVERED THIS WITH A VICINITY THUNDER MENTION IN THE TAFS. THE
BETTER CHANCE OF THUNDER WILL OCCUR ALONG A COLD FRONT THAT WILL
SWEEP ACROSS THE AREA THROUGH THE DAY. AS THE FRONT PASSES WINDS
WILL INCREASE AND MAY GUST IN THE 35 TO 40 KNOT RANGE. THE
STRONGEST WINDS APPEAR THAT THEY WILL BE ACROSS THE WESTERN HALF
OF THE REGION.
OTHERWISE WE WILL MONITOR FOR SOME LOW LEVEL WIND SHEAR THROUGH
THE MORNING AS THE LOW LEVEL JET NOSES INTO AT LEAST CENTRAL OHIO.
WILL ADD THIS POTENTIAL WITH AMENDMENTS AS NEEDED.
.OUTLOOK...NON VFR POSSIBLE NE OH/NW PA INTO SATURDAY. IFR
POSSIBLE ALL AREAS MONDAY AFTERNOON INTO TUESDAY.
&&
.MARINE...
LOW PRESSURE WILL TRACK NORTHEAST OUT OF THE PLAINS OVERNIGHT AND
DEEPEN AS IT MOVES THROUGH THE CENTRAL GREAT LAKES ON FRIDAY. THIS
SYSTEM WILL PULL A STRONG COLD FRONT EAST ACROSS LAKE ERIE WITH
WESTERLY WINDS GUSTING TO 30-40 KNOTS FRIDAY AFTERNOON AND
INCREASING FRIDAY NIGHT AS COOLER AIR SETTLES OVER THE LAKE. A GALE
WATCH HAS BEEN ISSUED STARTING AT 4 PM ON THE WESTERN HALF OF THE
LAKE AND 10 PM ON THE EASTERN HALF OF THE LAKE. CONDITIONS WILL
IMPROVE QUICKLY THROUGHOUT THE DAY ON SATURDAY AS HIGH PRESSURE
BUILDS IN FROM THE WEST. THE HIGH WILL BUILD TO THE EAST COAST OVER
THE WEEKEND.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE GULF COAST ON
MONDAY WITH INCREASING NORTHEASTERLY WINDS AHEAD OF IT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ003-006>008-017-018-
027.
PA...NONE.
MARINE...GALE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR
LEZ061-147>149-167>169.
GALE WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR
LEZ142>146-162>166.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/SCHEPEL
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...MULLEN
MARINE...KECHazardous weather outlook, Apr 3, 4:15 PM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 415 PM EDT THU APR 3 2014 OHZ009>014-019>023-028>033-036>038-047-089-PAZ001>003-042015- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 415 PM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE FRIDAY. THERE IS A THREAT FOR SEVERE THUNDERSTORMS FRIDAY WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-017-018-027-042015- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- 415 PM EDT THU APR 3 2014 ...FLOOD WATCH IN EFFECT FROM 4 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A THREAT FOR SEVERE THUNDERSTORMS FRIDAY WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-042015- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 415 PM EDT THU APR 3 2014 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-042015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 415 PM EDT THU APR 3 2014 ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:50 PM EDT | River Flood Warning | CLE | Lucas, Wood | 45 hr |
| Apr 3, 10:50 PM EDT | River Flood Warning | CLE | Lucas, Wood | 4 days |
| Apr 3, 10:50 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 53 hr |
| Apr 3, 10:50 PM EDT | River Flood Warning | CLE | Marion | 45 hr |
| Apr 3, 10:50 PM EDT | River Flood Warning | CLE | Hancock | 16 hr |
| Apr 4, 2:31 AM EDT | River Flood Warning | CLE | Lorain | 38 hr |
| Apr 4, 3:33 AM EDT | Wind Advisory | CLE | Crawford, Erie, Hancock, Huron, Lucas, Marion and 7 more | 18 hr |
| Apr 4, 3:54 PM EDT | River Flood Warning | CLE | Trumbull | 31 hr |
| Apr 4, 5:24 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 66 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.